# SDR AU960542

- Difficulty date: February 22, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 404CESSNA
- Propeller: Mcauly 3AF34C74
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Fouled
- Location: Main Gear Sys
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RH MAIN LANDING GEAR TYRE FOULING ON AFT EDGE OF WHEEL WELL -  TYRE HAD BEEN RECENTLY FITTED
